# SDR ASAA2019012127896

- Difficulty date: January 21, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 20,920 hours, 6,889 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

VTK ILLUMINATED ON FO'S NAV DISPLAY. GROUNDED - YES. REF FIM 34-61 TASK 801 PERFORMED FMC BITE TEST NO CURRENT FAULTS NO HISTORY 30 DAYS.
